Browse "Department of Mathematics" by Title
Jump to:
  0-9  |  A  |  B  |  C  |  D  |  E  |  F  |  G  |  H  |  I  |  J  |  K  |  L  |  M  |  N  |  O  |  P  |  Q  |  R  |  S  |  T  |  U  |  V  |  W  |  X  |  Y  |  Z  |   »
Results 84 to 103 of 1338
< Previous  Page 5 of 67  Next >
TypeTitleAuthor(s)YearViews
Backward errors for eigenproblem of two kinds of structured matricesXu, WW; Li, W; Ching, WK; Chen, YM2010127
 
Behavioral optimal insuranceSung, KCJ; Yam, SCP; Yung, SP; Zhou, JH2011112
 
Best Uniform Convex Approximation on a Compact Convex SetChan, JT1994113
 
Birational morphisms of the planeShpilrain, V; Yu, JT200470
 
Birationality of the tangent map for minimal rational curvesHwang, JM; Mok, N2004140
 
Bisectional Curvature of Complements of Curves in P2Wong, P; Wong, PPW2005108
 
Bisectional curvature of complements of curves in ℙ2Wong, PM; Wong, PPW200554
 
Black and WhiteThe University of Hong Kong; Ching, Wai Ki2004382
 
Block diagonal and schur complement preconditioners for block-toeplitz systems with small size blocksChing, WK; Ng, MK; Wen, YW2007259
 
Block toeplitz type preconditioners for elliptic problemWong, Chiu-kwong.; 王朝光1994199
 
Bohr's inequalities for Hilbert space operatorsCheung, WS; Pečarić, J2006198
 
Bohr's Inequalities in n-Inner Product SpacesCheung, WS; Cho, YJ; Pecaric, J; Zhao, D2007203
 
Bonds with parity constraintsChen, X; Ding, G; Yu, X; Zang, W2012215
 
Bottleneck problems in combinatorics and optimizationLeung, Pak-kin, Richard; 梁柏堅1998253
 
Boundary stabilization of a flexible manipulator with rotational inertiaGuo, BZ; Wang, J; Yung, SP2005127
 
Boundary value methods for solving transient solutions of Markovian queueing networksChan, RH; Ma, KC; Ching, WK2006136
 
Bounds and exact values in network encoding complexity with two sinksXu, L; Han, G201164
 
Bounds and exact values in network encoding complexity with two sinksXu, L; Han, G201176
 
Bounds for inclusion measures of convex bodiesXiong, G; Cheung, WS; Li, DY2008241
 
Bounds on the dimension of L2 holomorphic sections of vector bundles over complete Kähler manifolds of finite volumeMok, N198644
 
< Previous  Page 5 of 67  Next >
Export Records
Step 1: Select content and export format
  • Citation only
Step 2: Select export method
  • Download